# SDR Y2PA96028

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Amd FALCON
- Aircraft serial: 57
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Crew Seat
- Part number: TYPE263
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FIRST OFFICER'S SEAT CRACKED ON RIGHT TOP SEAT FRAME RAIL.  REMOVED AND REPLACED SEAT.  (X)
